MAUDE Adverse Event Report: CONTRACT MEDICAL INTERNATIONAL GMBH CATAPULT, HYDROPHILLIC COATED INTRODUCER SHEATH SYSTEM, 8F, 60CM

CONTRACT MEDICAL INTERNATIONAL GMBH CATAPULT, HYDROPHILLIC COATED INTRODUCER SHEATH SYSTEM, 8F, 60CM
Model Number FG-38060-001
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/26/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The root cause of the incident is unknown at time of the intitial report.The complaint device will not be returned for an evaluation.The dhr review which exames the dhr, ncrs, and ecos will be done as part of the root cause investigation.
 
Event or Problem Description
The problem was described as: "the hub on the 8x60 catapult comes off during procedure causing leaking, this happened on two in a row".As reported device codes: 1188: detachment of device or device component as reported patient codes: 9398: no clinical signs, symptoms or conditions.Device/procedure outcome: unable to use device - attempted,procedure - no information available patient outcome: f26: no health consequences or impact.Returned product expected: no.
 
Event or Problem Description
The problem was described as: "the hub on the 8x60 catapult comes off during procedure causing leaking, this happened on two in a row".As reported device codes: 1188: detachment of device or device component as reported patient codes: 9398: no clinical signs, symptoms or conditions device/procedure outcome: unable to use device - attempted,procedure - no information available patient outcome: f26: no health consequences or impact returned product expected: no.On 10.03.2025 additional detail is requested on power injector usage and lot number.Customer provided below answer on the same day."response from customer: "they opened another catapult sheath, all the details i put in the original complaint are all i have, i apologize." a ship history was performed and identified batch 800427.Please perform your dhr using that batch number.".
 
Additional Manufacturer Narrative
Initial report submitted on 28 march 2025, per mfr #: 3003637635-2025-00007.The complaint devices was not returned.Therefore testing of the actual device in the reported adverse event is not possible.The dhr/batch record review showed that there is no production or design issue that can lead to the defect which caused the complaint case.There is no process related root cause found from dhr review.Root cause is established as undeterminable.

Brand Name
CATAPULT, HYDROPHILLIC COATED INTRODUCER SHEATH SYSTEM, 8F, 60CM
Common Device Name
INTRODUCER SHEATH
Manufacturer (Section D)
CONTRACT MEDICAL INTERNATIONAL GMBH
lauensteiner strasse. 37
dresden, 01277
GM  01277
Manufacturer (Section G)
CONTRACT MEDICAL INTERNATIONAL, SPOL. S R.O.
vazni 848
hradec kralove, 50003
EZ   50003
Manufacturer Contact
juliana vaz nuernberger
lauensteiner strasse. 37
dresden, 01277
GM   01277
MDR Report Key21717836
Report Number3003637635-2025-00007
Device Sequence Number4514832
Product Code DYB
UDI-Device Identifier04251244502317
UDI-Public04251244502317
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
K221914
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/30/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberFG-38060-001
Device Catalogue NumberUS-38060-F-ST-H
Device Lot Number800427
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/03/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date03/28/2025
Supplement Report FDA Received Date04/30/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/17/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown